| Model Number |
CD001 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.This report is to follow-up medwatch # mw5182957.
Event or Problem Description
Procedure performed: ni event description: medwatch # mw5182957 laparoscopic 10mm retrieval bag tore.Intervention: ni patient status: no patient injury indicated.